MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE TRUNION 47MM, SLOTTED, TPS CAP; TOT ANAT SHOULDR PROSTH, UNCEM

ARTHREX, INC. ECLIPSE TRUNION 47MM, SLOTTED, TPS CAP; TOT ANAT SHOULDR PROSTH, UNCEM
Model Number ECLIPSE TRUNION 47MM, SLOTTED, TPS CAP
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/15/2025, a clindex notification was received via email indicating that a patient listed in the shoulder arthroplasty registry experienced a subscapularis failure.As a result, the patient underwent a revision procedure, converting to a different type of arthroplasty.The initial eclipse procedure had been performed on (b)(6) 2024.The event was determined to be unrelated to the original surgery.Additional information received on 05/14/2025: during the revision surgery on (b)(6) 2025, an ar-9347-18 arthrex eclipse humeral head, an ar-9301-03 arthrex eclipse cage screw large, an ar-9301-47cpc arthrex eclipse trunion, and an ar-9106-03 arthrex univers vaultlock glenoid were explanted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is not confirmed by the attached study findings presented in the shoulder arthroplasty registry conducted by the regents of the university of michigan regarding implant removal.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
ECLIPSE TRUNION 47MM, SLOTTED, TPS CAP
Common Device Name
TOT ANAT SHOULDR PROSTH, UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22162006
Report Number1220246-2025-02418
Device Sequence Number15324454
Product Code QHQ
UDI-Device Identifier00888867276161
UDI-Public(01)00888867276161(11)210501(17)260430(10)21.00834
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K183194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberECLIPSE TRUNION 47MM, SLOTTED, TPS CAP
Device Catalogue NumberAR-9301-47CPC
Device Lot Number21.00834
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown